Previous |  Up |  Next

Article

References:
[Ai] T. Aiki: The existence of solutions to two-phase Stefan problems for nonlinear parabolic equations. Control Cyb. 19 (1990), 41–62. MR 1166228
[Ai(blow)] T. Aiki: Behavior of free boundaries blow-up solutions to one-phase Stefan problems. Nonlinear Anal. TMA. 26 (1996), 707–723. MR 1362745
[Ai-Ima] T. Aiki and H. Imai: Behavior of blow-up solutions to one-phase Stefan problems with Dirichlet boundary conditions. Preprint. MR 1462965
[Ai-Ima(G)] T. Aiki and H. Imai: Global existence of solutions to one-phase Stefan problems for semilinear parabolic equations. Tech. Rep. Math. Sci., Chiba Univ. 11(11) (1995).
[Ai-Ke] T. Aiki and N. Kenmochi: Behavior of solutions to two-phase Stefan problems for nonlinear parabolic equations. Bull. Fac. Education, Chiba Univ. 39 (1991), 15–62.
[Ai-Ima(IFIP)] T. Aiki and H. Imai: Blow-up points to one phase Stefan problems with Dirichlet boundary conditions. Modelling and Optimization of Distributed Parameter Systems, Chapman & Hall, 1996, pp. 83–89. MR 1388520
[FP] A. Fasano and M. Primicerio: Free boundary problems for nonlinear parabolic equations with nonlinear free boundary conditions. J. Math. Anal. Appl. 72 (1979), 247–273. MR 0552335
[Ke] N. Kenmochi: A new proof of the uniqueness of solutions to two-phase Stefan problems for nonlinear parabolic equations. Free boundary value problems, Proc. Conf., ISNM 95, Birkhäuser, Basel, 1990, pp. 101–126. MR 1111025 | Zbl 0738.35101
[Ke(SPG)] N. Kenmochi: Global existence of solutions of two-phase Stefan problems with nonlinear flux conditions described by time-dependent subdifferentials. Control Cyb. 19 (1990), 7–39. MR 1166227 | Zbl 0754.35191
[LSU] O. A. Ladyženskaja, V. A. Solonnikov and N. N. Ural’ceva: Linear and Quasi-Linear Equations of Parabolic Type. Transl. Math. Monograph 23, Amer. Math. Soc., Providence R. I., 1968. MR 0241821
Partner of
EuDML logo